MathSciNet Relay Station
MathSciNet bibliographic data
MR516225 (80f:45005) 45D05 (45J05 45M05)
Jordan, G. S. A nonlinear singularly perturbed Volterra integro-differential equation of nonconvolution type. Proc. Roy. Soc. Edinburgh Sect. A 80 (1978), no. 3-4, 235–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement